Classical analysis on a Hilbert space
Matematika, Tome 11 (1967) no. 3, pp. 139-154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1967_11_3_a5,
author = {Leonard Gross},
title = {Classical analysis on a {Hilbert} space},
journal = {Matematika},
pages = {139--154},
year = {1967},
volume = {11},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1967_11_3_a5/}
}
Leonard Gross. Classical analysis on a Hilbert space. Matematika, Tome 11 (1967) no. 3, pp. 139-154. http://geodesic.mathdoc.fr/item/MAT_1967_11_3_a5/